# SDR UPS05245861

- Difficulty date: October 18, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 69471231
- Condition: Cracked
- Location: Rt Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT MLG UPLOCK FWD SUPPORT LINKS CRACKED.  REPLACE LINKS.  RT MLG UPLOCK FWD SUPPORT LINKS REPLACED IAW MM 20-80-01.
